International Society of Difference Equations

JDEA Best Paper Prize

This prize is given annually. JDEA, the Journal of Difference
Equations and Applications, is the official journal of the society.


2019

T A. Cima and S. Zafar

 "Invariant fibrations for some birational maps of C2"

                      J. Difference Equ. Appl. 25(8), 1107-1133, 2019. 
An alternative approach for stability analysis of
discrete time nonlinear dynamical systems
An alternative approach for stability analysis of
discrete time nonlinear dynamical systems

2018

R. Bouyekhf and L. T. Gruyitch 

"An alternative approach for stability analysis of discrete time nonlinear dynamical systems"

J. Difference Equ. Appl. 24 (no. 1), 68 - 82, 2018.


Juan Luis Garcia Guirao and Jaume Llibre 

2017
"Periods of continuous maps on some compact spaces"

J. Difference Equ. Appl. 23 (no. 1 - 2), 1 - 7, 2017.


2016
Stephen Baigent
“Convexity of the carrying simplex for discrete-time planar competitive 

Kolmogorov systems”
J. Difference Equ. Appl. 22 (no. 5), 609 - 622, 2016.



2015

Jeremias Epperlein, Stefan Siegmund 

and Petr Stehlík
“Evolutionary games on graphs and discrete dynamical systems"
J. Difference Equ. Appl. 21 (no. 2), 72 - 95, 2015.



2014

Anna Cima, Armengol Gasull and Victor Mañosa
“Basin of Attraction of Triangular Maps with Applications”
J. Difference Equ. Appl. 20 (no. 3), 423 - 437, 2014.



2013

Ferenc A. Bartha, Ábel Garab, and Tibor Krisztin
“Local stability implies global stability for the 2-dimensional Ricker map”
J. Difference Equ. Appl. 19 (no. 12), 2043 - 2078, 2013.



2012

T. K. Subrahmonian Moothathu
“The speed with which an orbit approaches a limit point”
J. Difference Equ. Appl. 18 (no. 10), 1611 - 1621, 2012.